# SDR CA130128013

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED AN OIL PRESSURE FLUCTUATION FOLLOWED BY A MASTER WARNING. THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND TO DIVERT THE ACFT.
